| Model Number |
1400325-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the proximal right coronary artery (prca) with 90% stenosis, mild calcification and moderate tortuosity.A guide wire crossed the lesion and a 2.75x13mm balloon was used for pre-dilatation.A xience skypoint stent was deployed.The 3.25x8mm nc trek neo balloon dilatation catheter (bdc) had resistance during advancement and was used to dilate the proximal end of the stent deployed, however, ruptured during the first inflation at 10 atmospheres (atms).The catheter was soaked in saline and the device was prepped (air aspiration) outside the anatomy prior to use.No resistance was met when the protective sheath was removed.There was no resistance upon removal of the nc trek neo balloon.Another 3.25x10mm non-abbott balloon was used for post dilatation per standard procedure and completed the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history, record identified.No manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.